# SDR CA130214022

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 22,501 hours
- Engine: Pwa PT6T3B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070160101
- Condition: Failed
- Location: Dual Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE DUAL TORQUE NEEDLE NOT INDICATING.
